# SDR 99ZZZX3376

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101UN
- Make and model: Boeing 737-7K9
- Aircraft serial: 28089
- System (JASC): 2740 · Stabilizer Control System
- Part: Power Cam
- Part number: 32ENA44
- Condition: Cracked
- Location: Stabilizer Trim
- Part time: 4,397 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DEFECTIVE INSTALLATION OF THE STABILIZER TRIM SWITCH ATTACHMENT BRACKET.  DUE TO THIS FAILURE, THE STABILIZER TRIM SWITCHES S145 AND THE S546 CAME IN CONTACT AND DESTROYED THE ROLLER CAM OF S145, IF THE STABILIZER MOVES IN NOSE-UP DIRECTION.
